# SDR UPS00832903

- Difficulty date: June 12, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 76,102 hours, 49,432 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 RIGHT WING L/E. UPPER RIBS ARE CRACKED AT XFS 347.75, 354, 397.75     REPAIRED RIBS I.A.W. SRM. 57-2-0 FIG. 2
